# SDR FDEA202010292698

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,912 hours, 21,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Dirty
- Location: Slide Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM SLIDE ON RIGHT CREW ENTRY DOOR CLEANED SENSOR ARM SWITCH RETRY CLOSING DOOR AND ARMING IT.  ALL CHECK GOOD, PER AMM 52-11-00-2-0, OK TO CONTINUE.
